# SDR DALA2025022401396

- Difficulty date: February 19, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 75,503 hours, 28,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0818192) CORROSION ON FLOOR SUPPORTS BTW STA 312 TO 344 AND LBL 12 AT PAX CABI. (W-1). FLOOR SUPPORTS BTW STA 312 TO 344 AND LBL 12 AT PAX CABI. (W-1) WERE REPLACED PER B737-800 SRM 51-40-02-0G.
